# SDR YENA2024013000164

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 59,262 hours, 21,301 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 AT AFT GALLEY AREA FR 68 RH STOP DOOR 1 I/B LOWER HOLE CRACK INDICATION IS 5 O'CLOCK, NENGTH OF CRACK IS .127 INCHES; (RESOLVED ON W/O: 1256626 TASKCARD: NR-00009) REF: ARM W/O 2023 363/1 N/R 2023-749785 PERFORMED PERMANENT REPAIR ON FRAME 68 AT AFT GALLEY AREA (FR 68 RH STOP DOOR 1 INBOARD/ LOWER HOLE IAW A320 SRM 53-41-12-300-008 AND A320 SRM 53-41-12-300-011. THIS REPAIR IS CATEGORY B AND INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 37900 FC (FH IS NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS 5300 FC (FH IS NOT RELEVANT), INSPECTION METHOD HFEC IAW A320 SRI 53-41-12-205-010 TABLE 006 AND FIGURE 001 (SHEET 9). FUR-A320-53-01117 ASSIGNED.
